按条件检索“197”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
181. On the distributivity of uninorms over nullnorms EI SCOPUS SCIE

作者:Xie, Aifang; Liu, Huawen

作者机构:[Xie, Aifang; Liu, Huawen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.211,62-72

WOS被引数:25

资源类型:期刊论文

WOS:000311599700005

182. A recursion formula for resistance distances and its applications EI SCOPUS SCIE

作者:Yang, Yujun; Klein, Douglas J.

作者机构:[Yang, Yujun] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Yang, Yujun; Klein, Douglas J.] Texas A&M Univ, Math Chem Grp, Galveston, TX 77553 USA.; [Yang, Yujun] Shandong Univ, Sch Math, Jinan 250010, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2013,Vol.161,Issue.16-17,2702-2715

WOS被引数:38

资源类型:期刊论文

WOS:000325663900035

183. Sensitivity Analysis of the Matrix Equation from Interpolation Problems SCOPUS SCIE

作者:Li, Jing; Zhang, Yuhai

作者机构:[Li, Jing] Shandong Univ, Sch Math & Stat, Weihai 264209, Weihai, Peoples R China.; [Zhang, Yuhai] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000327614600001

184. Positive solutions for a fourth order discrete p-Laplacian boundary value problem EI SCOPUS SCIE

作者:Xu, J.

作者机构:[Xu, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2013,Vol.36,Issue.18,2467-2475

资源类型:期刊论文

WOS:000327006200004

185. Some properties of coupled-expanding maps in compact sets SCOPUS SCIE

作者:Zhang, X.;Shi, Y.;Chen, G.

作者机构:[Zhang, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Chen, G] Department of Electronic Engineering, City University of Hong Kong, Hong Kong SAR, China

来源:Proceedings of the American Mathematical Society,PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2013,Vol.141,Issue.2,585-595

WOS被引数:5

资源类型:期刊论文

WOS:000326515600023

186. Block-centered finite difference methods for parabolic equation with time-dependent coefficient (Conference Paper) CPCI-S EI SCOPUS SCIE

作者:Rui, H.;Pan, H.

作者机构:[Rui, H] School of Mathematics, Shandong University, Jinan 250100, China;[ Pan, H] School of Information Science and Engineering, Shandong Agricultural University, Taian 271018, China

会议名称:4th China-Japan-Korea Conference on Numerical Mathematics

会议日期:AUG 25-28, 2012

来源:Japan journal of industrial and applied mathematics,JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS,2013,Vol.30,Issue.3,681-699

WOS被引数:16

资源类型:会议论文;期刊论文

WOS:000328302200013

187. A converse comparison theorem for anticipated BSDEs and related non-linear expectations EI SCOPUS SCIE

作者:Zhe Yang;Robert J. Elliott

作者机构:[Yang, Z] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics and Statistics, University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada;[ Elliott, R.J] Haskayne School of Business, University of Calgary, 2500 University Drive NW, Calgary, AB, T2N 1N4, Canada, School of Mathematical Sciences, University of Adelaide, SA 5005, Australia

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2013,Vol.123,Issue.2,275-299

WOS被引数:4

资源类型:期刊论文

WOS:000313848700001

188. Fractional Cattaneo heat equation in a semi-infinite medium EI SCOPUS SCIE

作者:续焕英;齐海涛;蒋晓芸;

作者机构:[续焕英]School of Mathematics and Statistics, Shandong University, Weihai;[齐海涛]State Key Laboratory for Turbulence and Complex Systems and Department of Mechanics and Aerospace Engineering, College of Engineering, Peking University;[蒋晓芸]School of Mathematics, Shandong Univ

来源:Chinese Physics B,CHINESE PHYSICS B,2013,Vol.22,Issue.1,338-343

WOS被引数:13

资源类型:期刊论文

WOS:000314815200057

189. A SPARSE-GRID METHOD FOR MULTI-DIMENSIONAL BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS SCOPUS SCIE

作者:Guannan Zhang[1];Max Gunzburger[2];Weidong Zhao[3]

作者机构:[Guannan Zhang]Department of Scientific Computing, Florida State University, Tallahassee, FL 32306,Computer Science and Mathematics Division, Oak Ridge National Lab, Oak Ridge, TN 37831.;[Max Gunzburger]Department of Scientific Computing, Florida State University, Tallahassee, FL 32306.;[Weidong Zhao]School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:计算数学:英文版,JOURNAL OF COMPUTATIONAL MATHEMATICS,2013,Vol.31,Issue.3,221-248

WOS被引数:13

资源类型:期刊论文

WOS:000322499800001

190. Properties of Hamilton cycles of circuit graphs of matroids CSCD SCOPUS SCIE

作者:Hao FAN Guizhen LIU[1]

作者机构:[Hao FAN Guizhen LIU]School of Mathematics, Shandong University, Jinan 250100, China

来源:中国数学前沿:英文版,FRONTIERS OF MATHEMATICS IN CHINA,2013,Vol.8,Issue.4,801-809

资源类型:期刊论文

WOS:000319347300004

191. Entire solutions of a certain type of functional-differential equations CSCD SCOPUS SCIE

作者:Zhang Xiao-bin; Yi Hong-xun

作者机构:[Zhang, X.-B] College of Science, Civil Aviation University of China, Tianjin, 300300, China;[ Yi, H.-X] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:高校应用数学学报B辑,APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B,2013,Vol.28,Issue.2,138-146

资源类型:期刊论文

WOS:000320373000002

192. Sublinear Expectation Nonlinear Regression for the Financial Risk Measurement and Management SCOPUS SCIE

作者:Song, Yunquan; Lin, Lu

作者机构:[Song, Yunquan; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Song, Yunquan] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

WOS被引数:1

资源类型:期刊论文

WOS:000329748300001

193. Erratum: Acyclic edge chromatic number of outerplanar graphs (Journal of Graph Theory) (Erratum) SCOPUS SCIE

作者:Hou, J.-F.;Wu, J.-L.

作者机构:[Hou, J.-F] Center for Discrete Mathematics, Fuzhou University, Fujian 350003, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,2013,Vol.72,Issue.3,364-365

资源类型:期刊论文

WOS:000313984500008

194. Value Sharing Results for q-Shifts Difference Polynomials SCOPUS SCIE

作者:Liu, Yong; Cao, Yinhong; Qi, Xiaoguang; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Math & Phys, Joensuu 80101, Finland.; [Cao, Yinhong] Henan Polytech Univ, Sch Math & Informat Sci, Jiaozuo 454000, Henan, Peoples R China.; [Qi, Xiaoguang] Jinan Univ, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000320273800001

195. A new class of fuzzy implications derived from generalized h-generators EI SCOPUS SCIE

作者:Liu, Hua-Wen

作者机构:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.224,63-92

WOS被引数:8

资源类型:期刊论文

WOS:000320142600005

196. Reducibility of a 1D Linear Beam Equation with a Quasi-periodic Perturbation CPCI-S EI SCOPUS

作者:Wang, Yi

作者机构:[Wang, Yi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

会议名称:5th International Conference on Machine Vision (ICMV) - Algorithms, Pattern Recognition and Basic Technologies

会议日期:OCT 20-21, 2012

来源:FIFTH INTERNATIONAL CONFERENCE ON MACHINE VISION (ICMV 2012): ALGORITHMS, PATTERN RECOGNITION AND BASIC TECHNOLOGIES,2013,Vol.8784

资源类型:会议论文;期刊论文

WOS:000318025200025

197. RISK-SENSITIVE FIXED-POINT SMOOTHING ESTIMATION FOR LINEAR DISCRETE-TIME SYSTEMS WITH MULTIPLE OUTPUT DELAYS EI SCOPUS SCIE

作者:ZHAO Hongguo;CUI Peng;

作者机构:[ZHAO Hongguo;CUI Peng]Postdoctoral Research Station of School of Mathematics,Shandong University;[ZHAO Hongguo;CUI Peng]School of Information Science and Technology,Taishan University;[ZHAO Hongguo;CUI Peng]School of Control Science and Engineering,Shandong University

来源:Journal of Systems Science & Complexity,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2013,Vol.26,Issue.2,137-150

WOS被引数:2

资源类型:期刊论文

WOS:000316972600001

共 10 页, 197 条记录

TOP